# SDR SWAA042455

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 8,931 hours, 5,056 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: 1888
- Condition: Separated
- Location: Nr 2 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

NR 2 MLG TIRE TREAD SEPARATED DURING TAKEOFF.  REMOVED AND REPLACED NR 2 MLG TIRE/WHEEL ASSY.  ALSO REMOVED AND REPLACED LT WING INBOARD FORE AND AFT FLAPS DUE TO TIRE DAMAGE.
